# SDR UIEA200600182

- Difficulty date: July 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N536MC
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Aircraft time: 110,199 hours, 21,820 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE LEADING EDGE PANEL AT OLES STA. 1336.0 AND 1495.0 HAS 2 EACH SMALL AREAS OF DELAMINATION. AREAS ARE BOTH 2.0 INCH BY 2.0 INCH.  ACCOMPLISHED PREPREG 250 DEGREE PERMANENT HOT BOND REPAIR SRM 51-40-12 AND SRM 51-40-09 FIG. 18. ALSO, REFERENCE EO4757A302.
